# SDR MALA976180

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31XJ
- Make and model: Saab SF340A
- Aircraft serial: 031
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CARGO SMOKE WARNING LIGHT ILLUMINATED, CARGO IRE EXTINGUISHER SWITCHED ON, CARGO SMOKE WARNING LIGHT WENT OUT SHORTLY AFTER, QRH COMPLETED.  AIRCRAFT RETURNED TO MSP, LANDED WITHOUT DISCREPANCY.  MAINTENANCE INSPECTED CARGO COMPARTMENT AND DETERMINED TO BE INDICATION PROBLEM.  MX REPLACED CARGO SMOKE DETECTOR IAW 26-13-15 AMM.  OPS CHECK GOOD.  REPLACED FIRE BOTTLE AND CARTRIDGE, FUNCTIONAL TEST GOOD.
